# SDR AALA20040701

- Difficulty date: June 10, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SECTION 43 FORWARD CARGO, INNER CHORD ANGLE OF FAILSAFE CHORD FORWARD CARGO DOOR HAS CORROSION REMOVAL BLENDOUTS ON THE LOWER SURFACE IN 2 LOCATIONS AT FASTENERS.  STA 591 IS 1.5 INCH DIAGONAL WITH DEPTH OF .030 INCHES & STA 527.65 IS 1.2 INCHES DIAGONAL WITH DEPTH OF .021 INCH DEEP.  CORROSION REMOVED, PERFORM EDDY CURRENT, & ROTOPEEN BLENDED AREA.  REFINISH BLENDED AREA WITH ALODINE & 2 COATS OF PRIMER.  INSTALLED FAILSAFE STRAP, FABRICATE REPAIR STRAPS.  STRAP MUST EXTEND A MINIMUM OF .5 INCH BEYOND CENTER OF EACH FASTENER HOLE.  FINISH STRAP WITH ALODINE & 2 COATS OF BMS1011 PRIMER.  INSTALL A STRAP AT EACH BLENDED LOCATION.  ADJUST GRIP LENGTH OF BOLTS TO ACCOMODATE REPAIR STRAP.
